# SDR IPXA2173278

- Difficulty date: March 12, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 11,635 hours, 7,092 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR,  MAIN CABIN FR 12A FITTING IS CRACKED RT SIDE.  ACCOMPLISHED REPAIR ON FR12A RT FITTING IAW EO A300-5310-23539-C, APPENDIX E.
